Publications:

  1. On the K-theory coniveau epimorphism for products of Severi-Brauer varieties
    (joint with Nikita Karpenko
    Annals of K-theory Vol. 4 (2019), No. 2, 317—344.
    (Final Preprint. 21 Pages. October 19, 2018.)

  2. The coniveau filtration on $\mathrm{K}_1$ for some Severi-Brauer varieties
    Canad. Math. Bull. Vol. 62 (2019), No. 3, 565—576.
    (Final Preprint. 11 Pages. October 9, 2018.)

Preprints:

  1. Complete intersection curves in $\mathbb{P}^n$ of genus one have solvable points
    (Preprint. 8 Pages. September 7, 2019)

  2. Functorality of the gamma filtration and computations for some twisted flag varieties
    (Preprint. 16 Pages. August 21, 2019)
    Previous version: On the gamma filtration of Severi-Brauer varieties

  3. Codimension 2 cycles on Severi-Brauer varieties and decomposability
    (Preprint. 14 Pages. July 12, 2019.)

  4. Universal additive Chern classes and a GRR-type theorem
    (Preprint. 10 Pages. September 2, 2019.) 
    Previous version: Universal additive Chern classes and an integral GRR-type theorem